# SDR QXEA2025010200338

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 4,051 hours, 3,200 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Zone 500 Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL WHEEL HAS SPONGY RESISTANCE JUST PRIOR TO LEFT HARDSTOP. REMOVED FROM SERVICE. RFORMED AILERON CONTROL SYSTEM OPERATIONAL TEST REF AMM TASK 27-10-00-710-801-A.  NOTED BOTH CONTROL YOKES HAVE MORE SPONGY RESISTANCE PRIOR TO HARDSTOPS ON LEFT DEFLECTIONS THAN RIGHT.  INSTALLED WING AIRLERON CIRCUIT RIG PINS AT L/H AND R/H CONTROL  STUBS AND WING SECTORS, PINS GO IN SMOOTHLY,  REF AMM TASK 27-11-03-720-802-A.  REMOVED RIG PINS.  DISCONNECTED AILERON FEEL UNIT TO L/H TORQUE TUBE REFERENCE E175 AMM TASK 27-11-05-000-801-A, PARA. 1-8B.  WITH FEEL UNIT DISCONNECTED L/H YOKE DEFLECTION ISSUE NO HELP,  SPONGY STOP REMAINS THE SAME.  RE-CONNECTED AILERON FEEL UNIT TO L/H TORQUE TUBE REF. E175 AMM TASK 27-11-05-400-801-A. PARA. 1-8, 9L-10G.  FEEL UNIT OPS CHECK GOOD,  BUT ORIGINAL ISSUE REMAINS.  PERFORMED CONTROL YOKE MECHANCAL STOPS ADJUSTMENT REF E175 AMM TASK 27-11-01-820-801-A.  VALUES WERE GOOD,  NO ADJUSTMENTS REQUIRED.  PERFORMED AILERON POWER CONTROL UNIT RIGGING REF. E175 TASK 27-12-01-820-801-A. SPONGY STOP DURING LEFT YOKE DEFLECTIONS NO LONGER PRESENT AFTER PCU'S RIGGED. PERFORMED AILERON CONTROL SYSTEM OPERATIONAL TEST REF E175 AMM TASK 27-10-00-710-801-A, OPS CHECK GOOD. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK) RETURNED TO SERVICE.
